Follow
Share

I only started Mirtazapine a few days ago, But I couldn't wake up for about 2 1/2 days its 7.5mg. I am very sensitive to medication... I stay with a BAD TASTE IN MY MOUTH after I take it , do these effects last the entire time the person is taking this?

This question has been closed for answers. Ask a New Question.
I'd discuss it with your doctor. Some people are just very sensitive, even with small doses. It could be something else. It's hard to say.
Helpful Answer (1)
Report

7.5 is already a pretty low dose, mom started at the recommended starting dose of 15 and is now on 30.
Helpful Answer (0)
Report

I am also pill sensitive, so what my primary doctor does is order the lowest dosage possible, and then has me break that in half. I try that half dosage for a week or two, and if there are no major side effects, then I try the full dosage.

If I have an issue with half a low dosage, then on to pill #2 to try. Sometimes it takes a half dozen pills before I get one that I am happy with.

Sometimes the side effects come from the fillers used in pills to make them large enough to handle... then there are the binders that keep the pill together.... then in some pills there is the coating to help make it easier to swallow. Any one of those items could make you pill sensitive, too.

NOTE: when you find a pill that works, make sure you ask the druggist to refill the bottle using the same pharmaceutical manufacturer. Each manufacturer has their own fillers, binders, and coatings.
Helpful Answer (0)
Report

My mom has trouble with many meds too. She had trouble with antidepressants particularly, so her doctor prescribed a liquid form so that she could use just a drop of it per day and gradually build up to a therapeutic dose. That seems to have worked well.
Helpful Answer (1)
Report

Hey I just looked up that drug since I had never heard of it. The website Drugs.com says to call your doctor if you have any of the HUGE list of side effects, your side effects being on the list I noticed. Just saying...... whoa.
Helpful Answer (1)
Report

The first week or so my mom was on it she was obviously suffering from some side effects, but as her body adjusted she actually seemed much better than she had been for a long time. Hope it helps you too!
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.